Hello, welcome to JustAnswer. My name is*****; I am sorry you have this problem with Bella; I am sure you are concerned. I will do my best to help you today. But, first, I need to ask you a few questions to be well informed and give you the best advice.
Any vomiting, diarrhea, or coughing?
Any pre-existing medical conditions?
How much does she weigh?
How many milligrams of Ibuprofen did you give Bella and how often?
Do you mean 500mg?
Can you take her rectal temperature?
Are you there?
Thank you for that information. Please give me a moment to type your answer.
I am sorry Bella is not feeling well. Many different medical conditions can cause Bella to shiver. Common causes are fever, pain, etc., to name a few causes. Her licking her tongue could be a sign of nausea. I am a bit concerned about her getting Ibuprofen 500mg. That dose for her weight could cause nausea, GI ulceration, kidney injury, etc., So, the Ibuprofen could be in part responsible for the symptoms you are seeing. I recommend having her seen tonight by an ER veterinarian for a hands-on examination and supportive care. If you do not have access to an ER veterinarian, start her on Pepcid AC (famotidine) 10mg 1/2 tablet every 12 hours. You can buy Pepcid AC over the counter in any pharmacy. Please do not give Ibuprofen or any other type of over-the-counter pain medication. Follow up with your veterinarian in the morning.
Good afternoon. I hope I have given you a satisfactory answer. If you have any follow-up questions, please reply here, and I'll be happy to assist you.
Thank you for visiting Just Answer.
77626 satisfied customers